MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002808902301207

Медицинская библиотека · DICP : the annals of pharmacotherapy · 1989

Verapamil-associated Stevens-Johnson syndrome.

Lin A Y, Baker B A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Stevens-Johnson syndrome (SJS) is a complication infrequently associated with the use of calcium-channel blocking agents. A 59-year-old woman developed symptoms typical of SJS approximately ten days following the initiation of sustained-release verapamil for hypertension management. Symptoms consisted of a generalized red macular rash associated with swelling of the face, tongue, lips, and mouth as well as a fever of 40 degrees C. Resolution of symptoms began approximately four days after verapamil discontinuation. Rechallenge with verapamil was not performed. Although SJS appears to be a rare adverse effect of this drug, the potential complications warrant the inclusion of SJS in the differential diagnosis of patients presenting with malaise, fever, rash, and a history of verapamil ingestion.

Для цитирования: Lin A Y, Baker B A. Verapamil-associated Stevens-Johnson syndrome.. DICP : the annals of pharmacotherapy. 1989. DOI: 10.1177/106002808902301207.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.